# SDR 7C7A2023041000027

- Difficulty date: April 10, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N891EA
- Make and model: Dhav DHC8106
- Aircraft serial: 335
- Aircraft time: 53,871 hours, 57,520 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Box
- Part number: 82410162007
- Part serial: 45385
- Condition: Failed
- Part time: 53,871 hours, 57,520 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

EMERGENCY LIGHTS IN CABIN ILLUMINATED DURING TAXI WITH PROPELLERS IN MIN. REPLACED EMERGENCY LIGHT CONTROL BOX
